# SDR SWIA201126566

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 20,999 hours, 16,889 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NLG FAILED TO RETRACT DURING EXTENSION/RETRACT TEST.  (SERVICE)  REPLACED NLG DRAG BRACE PER AMM.  P/N 16400-105, S/N OFF DCL995-04.
